MAUDE Adverse Event Report: SYNTHES GMBH 10.0MM REAMER HEAD FOR RIA 2 STERILE

SYNTHES GMBH 10.0MM REAMER HEAD FOR RIA 2 STERILE
Catalog Number 03.404.016S
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the ria 2 reamer head broke off, and the surgeon decided to leave them.There was no surgical delay.The procedure completed successfully.Fragment generated.The patient consequences was unknown.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: corrected: b3.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot manufacturing location: supplier ¿ (b)(4) / inspected and packaged by: monument.Release to warehouse date: 10-apr-2020 expiration date: 28-feb-2030 part number: 03.404.016s-us, 10.0mm reamer head for ria 2-sterile lot number: 51p1082 (sterile) lot quantity: (b)(4).Review of the dhr file: production order traveler met all inspection acceptance criteria.Packaging label log (pll) lppf rev a, lmd rev a was reviewed and determined to be conforming.The packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn (b)(4) supplied by (b)(4) was reviewed and determined to be conforming.A manufacturing record evaluation was performed for the finished device with batch number 51p1082.No nonconformities or manufacturing irregularities have identified related to the complaint condition.Component part(s) reviewed: part number: 03.404m016, ria ii reamer head 10.0mm lot number: 6911002 lot quantity: (b)(4).Inspection instruction met all inspection acceptance criteria.Inspection sheet, incoming final inspection, (b)(4) rev b met all inspection acceptance criteria.Certificate of compliance received from (b)(4) dated 20-mar-2020 was reviewed and determined to be conforming.Certification for heat treat supplied to (b)(4) from (b)(4) dated (b)(6) 2020 was reviewed and determined to be conforming.Heat treat specified at 50-55 hrc.Results certified at 54 hrc.Certificate of analysis supplied to (b)(4) by (b)(4) dated 25-nov-2019 was reviewed and determined to be conforming.Raw material certificate of tests supplied to (b)(4) from (b)(4) dated 11-jun-2019 was reviewed and determined to be conforming.Device history review a manufacturing record evaluation was performed for the finished device with batch number 51p1082.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
10.0MM REAMER HEAD FOR RIA 2 STERILE
Common Device Name
REAMER
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key21936794
Report Number8030965-2025-04331
Device Sequence Number7893599
Product Code HTO
UDI-Device Identifier10886982273932
UDI-Public(01)10886982273932(10)51P1082
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K993335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.404.016S
Device Lot Number51P1082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown